Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v28.i1-2.80
pages 70-84

Generalized Convolutions of Functions and their Application to Syntactic Analysis of Distorted Sequences

M. I. Shlezinger
International Scientific and Training Center of Information Technologies and Systems, National Academy of Sciences and Ministry of Education of Ukraine, Kiev

Краткое описание

The problem solved in this paper consists of finding, for a specified sequence of symbols and a specified regular language, a sentence in this language that is closest, in Levenshteyn distance, to the specified sequence.
The concept of a generalized convolution and equivalent transformation rules for algebraic formulas that include the generalized convolution operations are introduced for solving this problem. Using these concepts, one can write the problem statement and the algorithm for solving it in the form of formulas within the framework of a unified formalism, and the formula for the algorithm for solving the problem is obtained as a sequential equivalent transformation of the problem statement formula.

Ключевые слова: regular language, Levenshteyn distance

Articles with similar content:

Compromise Decisions. System Approach
Journal of Automation and Information Sciences, Vol.52, 2020, issue 4
Albert N. Voronin
Investigation of an Algorithm for Sequential Analysis of Variants of Leontieff-Ford Model with a Sparse Matrix of Normative Coefficients
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Natalya B. Chornei, Alexey F. Voloshin
Statistical Analysis of Linear Filters Driven By Non-White Noise
Telecommunications and Radio Engineering, Vol.56, 2001, issue 6&7
Vladimir A. Kazakov, Ruben P. Hernandez
Algorithms of Solving the Equation X − AT X−1 A = Q
Journal of Automation and Information Sciences, Vol.41, 2009, issue 4
Vladimir B. Larin
Clustering of Composite Fuzzy Numbers Aggregate Based on Sets of Scalar and Vector Levels
Journal of Automation and Information Sciences, Vol.50, 2018, issue 10
Evgeniy V. Ivokhin , Dmitriy V. Apanasenko